# SDR R61A201209200517

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 12,136 hours, 9,768 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 1716282A
- Part serial: R5776
- Condition: Faulty
- Location: Le Slat
- Part time: 2,706 hours, 2,143 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON FINAL APPROACH AT 3,000 FEET RECEIVED A SLAT FAIL INDICATION.  THE SLATS WERE ALMOST IN THE FULL POSITION.  THE CREW BROKE OFF THE APPROACH, DECLARED AN EMERGENCY, AND RAN THE CHECKLIST.  AFTER RUNNING THE CHECKLIST THEY WERE ABLE TO SAFELY COMPLETE A LANDING IN FLAP 5 CONFIGURATION.  MAINTENANCE INSPECTED AND FOUND THE RIGHT O/B 2/3 SKEW SENSOR HARNESS BAD.  MAINTENANCE REMOVED AND REPLACED THE HARNESS PER EMB AMM.
